Announcement

Collapse
No announcement yet.

Birth control and dry eye

Collapse
This topic is closed.
X
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • novacat2003
    replied
    Yasmin

    I never had eye problems ever, until I took Yasmin. It basically caused dry eye and a slew of other problems for me. I'm terrified of taking it again.

    Yasmin is also in the middle of a huuuuge class action lawsuit for killing people, so... glad I'm done with it.

    Leave a comment:


  • kitty
    replied
    I have been on Yasmin for about a year now. My dryness did increase somewhat, but nothing so severe that I would consider stopping the pill. I'm also perimenopausal, and was when I started the pill.

    Leave a comment:


  • Royal Eyeness
    replied
    I was on BC pills and Dr. L suggested going off. My eyes and skin got much worse - and Dr. L told me to go back ON the BC pills, which I did. Eyes and skin improved a LOT - I'm back where I started. Point is that BC pills can be an issue for some and can actually help others. I agree that you just have to try it and see.

    Leave a comment:


  • Gretchen
    replied
    Hi -

    I had concerns about the pill and so I did the IUD. I LOVE IT! It is inserted and then you have it removed when you want to conceive. Nothing to re-fill or remember to take every day. It is non-hormonal and harmless. I wish that I knew about this a long time ago - I would have never used the pill.

    HTH,
    Gretchen

    Leave a comment:


  • kimby2007
    started a topic Birth control and dry eye

    Birth control and dry eye

    Hi everyone:

    I know that there is a link between birth control and dry eye so I am a little worried about starting BC again. I have been off of it for 3 years now but want to go back on it for personal reasons. I have Sjogrens so my eyes are quite dry. With sjogrens I have low-no aqeous tear output and MGD as well. I was on antidepressants for a while and noticed no extreme change in my dryness so I am hoping BC will be the same way. I know I need to consult with my opto and GYN, but are there BC pills nowadays with less dryness side effects? Thanks
Working...
X